# SDR JR2R8471878

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 13,412 hours, 7,671 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Zone 500
- Part time: 13,412 hours, 7,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 1 CRACKED
